It's on, it's sticking, and now we wait for whatever effects my Estradot patch will bring. I hope it's a lot more than just a skin rash. On the other hand, I'm not desperate for big changes over the next year or so. I will be quite happy to remain flat-chested, so long as there is a general softening of the craggy facial features and sufficient in the way of female curves lower down. And I do want smoother, softer skin and a lot less body hair. I'll be disappointed if these modest wishes aren't fulfilled. But the whole thing seems to be unpredictable, so let's be patient and simply see what happens. It'll be a grindingly slow process, but at least it has begun. Seven months from first coming out to hormones: could be worse.
I have speculated about other effects. For instance, will I get more emotional? I certainly want to. I want to FEEL, deeply and profoundly, in ways that I've never known before. I want to experience how it is when transported by sheer emotional impulse. I want ecstasy and despair, yes both. I want to find out what exquisite happiness is, and I want to understand how the people I’ve hurt may be feeling. I've been stuck in the safe, cool, neutral zone between the extremes. Like the irritating Mr Spock in Star Trek: logical, no emotion. No pain, no passion.
Supposing all that happens is that my tear ducts open more readily? I don’t want to be just a cry-baby.
Surely I will at least have mood swings? Please say I will. Let me have something, anything.
(Reality check again: I'm not really going to get much of anything, am I? Sigh)